Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

TSH tested, high. Will exercising and dieting help me?

I was tested for thyroid 2 months back and TSH was 6.2. total t3 and total t4 were in normal range. apart from this, i am vit d3 deficient also.vit d3 level was around 6. My problem is that my weight is 66 kg and i am not able to lose the weight, I have started exercising and dieting for losing weight also since two weeks. i walk daily to office for 15 mins, in sunlight.I have been taking thyronorm 25mcg and tayo 60k tablets once a week and tayo 500mg tablets twice daily. what do you suggest for losing weight in case of above described vit d3 deficiency and high TSH?
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response
Aug 2012
Dear Priya,

you have something called 'subclinical hypothyroidism'. Hypo vitaminosis D is also a common problem worldwide. You have started your efforts for losing weight jus a couple weeks back. So keep patience and stick to your diet and exercise regimen. Avoid temptations of going off the track for your favourite dishes. This sacrifice would be certainly of great help at the end of few months. Thyroid, once it is maitained in normal range, does not contribute to your weight. So do not blame hypothyroidism for your overweight. Having low Vit D an partly because of avoiding Sunlight, the excess bodyfat, very less vitamin D in the diet. But you are on right medications. So just stick to medication and weight loss regime sincerely. You sure will find a difference! All the very best.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor